Related Questions

What is the treatment for dextromethorphan overdose?

Supportive care. Although activated charcoal can help reduce absorption if given immediately after ingestion, treatment usually involves maintaining the airway, giving fluids and treating seizures. The narcotic antagonist Naloxone (narcan) may help.

What are the tests for dextromethorphan overdose?

Blood test. Dextromethorphan can be measured in the blood, but one would need a suspicion of an overdose in order to obtain this test. Dextromethorphan is structurally related to the opiate receptor agonist, codeine, and symptoms can include drowsiness, dizziness, disorientation, seizures and breathing irregularities. It is important to let the physician know all medications taken, including otc preparations.

What is the definition or description of: Delsym (dextromethorphan) overdose?

Delsym overdose. Delsym (dextromethorphan) is a cough medicine. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www. Webmd. Com/drugs/2/drug-13570/delsym-oral/details.

What are the signs and symptoms of an acetaminophen and dextromethorphan overdose?

See below. Acetaminophen overdose is very serious. High doses can lead to liver failure manifesting as jaundice, abdominal pain, and prolonged bleeding. Dextromethorphan usually leads to rapid heart rate and possible palpitations.

Can you give a 4 year childrens delsym (dextromethorphan) along with a breathing treatment for coughing?

Delsym (dextromethorphan) Delsym (dextromethorphan) is a cough suppressant and opposes the action of the breathing treatment. It is also not recommended for children under 6.
Not recommended. If you're giving breathing treatment, I presume his cough is due to his wheezing, which comes from the lungs. Delsym is a cough suppressant which is supposed to suppress the cough caused by an irritation in the back of the throat. So it wouldn't help unless your doctor tells you that your child also has post nasal drip and told you to use Delsym for that.
Yes, you can. Give the breathing treatment first to see if that helps, use a cool mist vaporizor if available in child's room at night. If severe coughing, rapid respirations, trouble talking for child, to urgent care, after hours pediatrics, or ER.